# SDR USAA002007

- Difficulty date: November 27, 2000
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INTERCOSTAL WEB CRACKED 1 INCH, BS 278, STRINGER 14R.  INSTALLED NEW INTERCOSTAL WEB PER DWG 65-45807-8.  (M)
